Louisiana, 2012

Flash Flooding in Louisiana, July 20, 2012

July 20, 2012 · NWS LIX · 4 events in 3 counties and zones

A stationary upper level trough and a tropical airmass produced very slow moving thunderstorms with torrential rainfall.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$30,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LIX wrote it up.

A stationary upper level trough and a tropical airmass produced very slow moving thunderstorms with torrential rainfall.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jul 20, 7:57 AM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 20, 7:57 AM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
857 AM CDT FRI JUL 20 2012

.UPDATE...
...SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. THE SOUNDING SHOWS YET
ANOTHER MOIST AND UNSTABLE PROFILE...NOT SHOCKING FOR LOUISIANA IN
MID JULY. PW VALUES A BIT LOWER THAN YESTERDAY MORNING AT 2.1
INCHES...BUT STILL SLIGHTLY ABOVE NORMAL. THE MAIN THREAT TODAY
AGAIN WILL BE LOCALLY HEAVY RAINFALL ON THE ORDER OF 2-4 INCHES
POSSIBLE WITH SOME LOCALLY HEAVY AMOUNTS WHERE TRAINING OCCURS.
SOME OF THE STORMS THIS MORNING...ESPECIALLY IN THE COASTAL
WATERS...HAVE SHOWN LITTLE IN THE WAY OF MOVEMENT. HAIL IS NOT
LIKELY TO BE A BIG CONCERN AS WET BULB ZERO HEIGHTS ARE NEAR 14K
FEET AND THE FREEZING LEVEL IS ABOVE 15K FEET.

RUNNING THE SOUNDING NUMBERS THROUGH THE LOCAL CHAP INDEX SHOWS
AGAIN THAT THE PRIMARY CONCERN WILL BE LOCALLY HEAVY RAINFALL. IT
IS SHOWING 3 INCHES OF RAINFALL POSSIBLE AT A POINT IN THE WARNING
AREA WITH THE POTENTIAL OF 4-6 INCHES. AS FAR AS WINDS...IT SHOWS
A FORECAST CONVECTIVE GUST OF AROUND 40 MPH.

WINDS ARE OUT OF THE WEST AT THE SURFACE AND OUT OF THE EAST ALOFT.

98/SO

&&

.PREV DISCUSSION... /ISSUED 351 AM CDT FRI JUL 20 2012/

SYNOPSIS...MID LVL RIDGE REMAINS IN PLACE CNTRD OVER THE
CONTINENTAL DIVIDE WHILE THE TROUGH AXIS STRETCHES FROM THE ERN GRT
LAKES TO THE SSW THROUGH THE TN VALLEY AND INTO THE N-CNTRL GULF. AT
THE SFC WEAK LOW PRESSURE OVER THE TN/OH VALLEY AND DELMARVA REGION
IS PINCHED IN FROM THE NORTH AND SOUTH BY BROAD HIGH PRESSURE OVER
THE GRT LAKES AND GULF COAST REGION. ANOTHER OVERNIGHT MCS IS
WORKING SOUTH THROUGH TN.

SHORT TERM...OVERNIGHT IT WAS FAIRLY QUIET. ALL CONVECTION
BASICALLY ENDED DURING THE EVNG HRS BUT AS HAS BEEN THE CASE MARINE
ACTIVITY BEGAN TO PICK UP AROUND 8Z.

TODAY AND TOMORROW...OVERALL PERSISTENCE MAY NOT BE A BAD FORECAST.
THE TROUGH AXIS/WEAKNESS ALOFT WILL REMAIN IN PLACE THROUGH SAT EVNG
WHILE THE RIDGE WILL ONLY PUSH SLIGHTLY TO THE EAST TWRDS THE CNTRL
PLAINS. THIS WILL CONTINUE TO ALLOW ANY IMPULSE TO WORK SOUTH FROM
THE OH/TN VALLEY AND INTO OUR REGION. MOISTURE IS NOT AN ISSUE AS
PWS WILL REMAIN AROUND 2.1-2.35(WHICH SURPRISINGLY IS ONLY 110-125%
OF NORMAL) AND H85 THETA E VALUES WILL BE ANYWHERE FROM 335-345K. K
INDEX VALUES WILL ALSO APPROACH THE UPPER 30S TO LOWER 40S. THIS
WILL COMBINE WITH WEAK SRLY/SWRLY UL JET ACROSS THE GULF WHICH WILL
HELP TO EVACUATE THE MASS ALOFT OVER THE CWA. ALL OF THIS WILL LEAD
TO VERY EFFICIENT STORMS WITH IMPRESSIVE RAINFALL RATES. AN
ADDITIONAL 2-4 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLY
APPROACHING 5-8 INCHES ARE POSSIBLE. AS FOR THE FLASH FLOOD
WATCH...WILL OPT TO NOT MAKE ANY ADJUSTMENTS AT THIS TIME. THE
CURRENT WATCH AREA LOOKS GOOD AS THIS IS WHERE THE HEAVIEST RAIN HAS
FALLEN OVER THE LAST FEW DAYS. LATEST FLASH FLOOD GUIDANCE INDICATES
THAT AREAS JUST TO THE WEST OF THE WATCH CAN HANDLE A GOOD BIT MORE
RAIN THAN AREAS SUCH AS ST CHARLES PARISH AND ST TAMMANY PARISH
WHICH FLASH FLOOD GUI SUGGEST CAN ONLY HANDLE 2-2.5 INCHES OF RAIN
IN 6 HRS WHICH HAPPENED AS FAST AS 45 MINS YESTERDAY. THE WATCH MAY
NEED TO BE EXTENDED IN TIME AND AREA IF HEAVY RAIN CAN HAVE MORE OF
AN IMPACT ON AREAS WEST OF 55 TODAY. EXPECT A SIMILAR STORY ON
SATURDAY AS NUMEROUS TO WIDESPREAD SHRA/TSRA SHOULD DEVELOP FROM
MORNING THROUGH EARLY EVNG. /CAB/

LONG TERM...MEDIUM RANGE MDLS ARE IN FAIRLY GOOD AGREEMENT THROUGH
NEXT WEEK. BOTH THE GFS AND ECMWF SHOW THE RIDGE BUILDING TO THE SE
AND BECOMING THE DOMINANT FEATURE OVER THE SERN CONUS THROUGH MUCH
OF THE WORK WEEK. WITH THAT WILL STICK WITH LATEST MEX GUI FOR THE
MOST PART AS WE MOVE INTO A MORE TYPICAL SUMMER TYPE REGIME...HOT
WITH DIURNAL CONVECTION.

BY SUN NIGHT THE WEAKNESS ALOFT WILL BEGIN TO BE REPLACED AS THE
RIDGE OVER THE CNTRL PLAINS WORKS SE AND THE SUBTROPICAL RIDGE OVER
THE ATLANTIC RETROGRADES TWRDS THE SERN ATLANTIC COAST. BY TUE THE
RIDGE SHOULD BE WELL ESTABLISHED FROM THE MID MS VALLEY INTO THE
ATLANTIC OVER THE BAHAMAS. THE RIDGE WILL THEN DOMINATE THE SERN
CONUS AND MUCH OF THE GULF THROUGH THE REMAINDER OF THE WEEK. THIS
WILL BRING THE AREA INTO MORE OF A TYPICAL SUMMER TIME PATTERN. LL
TEMPS WILL REMAIN FAIRLY SIMILAR WITH H85 TEMPS AROUND 19-20C
LEADING TO AFTN HIGHS IN THE LOWER TO MID 90S. THE ONLY THING THAT
WILL HELP COOL THINGS OFF WILL BE AFTN CONVECTION ASSOCIATED WITH
DAYTIME HEATING AND/OR SEABREEZE/LAKEBREEZE INTERACTION. AS FOR THE
TROPICS...NOTHING TO TALK ABOUT AT THIS MOMENT. /CAB/

AVIATION...

SOME LOW CEILINGS AND PATCHY FOG WILL CONTINUE TO AFFECT
KHDC...KBTR...AND KMCB THROUGH AROUND 12-13Z BEFORE CLEARING.
EXPECT TO SEE VFR CONDITIONS TAKE HOLD AFTER 14Z AT ALL
TERMINALS...WITH A SCATTERED TO BROKEN CU FIELD RUNNING BETWEEN 3000
AND 4000 FEET.  BY 18Z...ANOTHER ROUND OF CONVECTION WILL ONCE AGAIN
BEGIN IMPACTING THE TERMINALS.  EXPECT CONVECTION TO INITIALLY BEGIN
AT KGPT AND KASD...AND THEN SPREAD SOUTH AND WEST TO IMPACT THE
REMAINING TERMINALS THROUGH 00Z.  THIS CONVECTION WILL PRODUCE
PERIODS OF MVFR AND IFR RESTRICTIONS DUE TO THE HEAVY RAINFALL
EXPECTED.  AFTER 00Z...CONVECTIVE ACTIVITY WILL GREATLY
DIMINISH...WITH A RETURN TO PREVAILING VFR CONDITIONS EXPECTED.  32

MARINE...

A BROAD RIDGE EXTENDING ACROSS THE EASTERN GULF OF MEXICO AND INTO
THE COASTAL WATERS...WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK.
THIS WILL ALLOW FOR A GENERAL SOUTHERLY FLOW TO CONTINUE THROUGH THE
PERIOD.  SEAS WILL ALSO GENERALLY REMAIN AROUND 2 FEET OR LESS.
HOWEVER...FOR TODAY AND TONIGHT...WINDS WILL BE IN THE 10 TO 15 KNOT
RANGE AND SEAS WILL INCREASE TO AROUND 3 FEET...AS A WEAK TROUGH
AXIS ALONG THE CENTRAL GULF COAST PRODUCES AN INCREASED PRESSURE
GRADIENT ACROSS THE MARINE ZONES.  WINDS WILL ALSO BE MORE
SOUTHWESTERLY AND WESTERLY DURING THIS PERIOD.  THE WINDS WILL BEGIN
TO EASE BY TOMORROW...AS THE TROUGH ALONG THE GULF COAST WEAKENS.  32

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...NONE.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  90  72  89  71 /  70  40  50  30
BTR  92  75  92  74 /  70  40  60  30
ASD  89  75  89  73 /  90  40  60  40
MSY  89  76  90  75 /  90  40  60  40
GPT  87  76  88  76 /  90  40  60  40
PQL  89  74  89  74 /  80  50  60  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL MIDNIGHT SATURDAY FOR THE FOLLOWING
     ZONES: NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. JOHN THE BAPTIST...ST.
     TAMMANY...UPPER JEFFERSON...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...AND WASHINGTON.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT SATURDAY FOR THE FOLLOWING
     ZONES: HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...AND WALTHALL.

GM...NONE.
&&
Hazardous weather outlook, Jul 20, 10:10 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1110 AM CDT FRI JUL 20 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-211615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1110 AM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON AND INTO THE EVENING. LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREAT FROM ANY THUNDERSTORMS. A FEW STORMS COULD ALSO
PRODUCE FREQUENT LIGHTNING AND WIND GUSTS UP TO 35 MPH.

A FLASH FLOOD WATCH IS IN EFFECT FOR COASTAL MISSISSIPPI AND
PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI TO THE
EAST OF INTERSTATE 55...INCLUDING THE NEW ORLEANS METRO AREA. FOR
MORE INFORMATION ON FLASH FLOOD POTENTIAL PLEASE REFER TO THE
FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON
SATURDAY. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE AND
THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED BOTH IN TIME AND
AREA THIS WEEKEND. THE SHOWERS AND THUNDERSTORMS WILL BECOME MORE
SCATTERED IN NATURE SUNDAY AND INTO NEXT WEEK. A FEW STORMS
DURING THE PERIOD COULD BECOME STRONG AND PRODUCE GUSTY WINDS AND
FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY FLOODING AND RELATED IMPACTS TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. YOU CAN FOLLOW OUR
OFFICE AND PASS ON INFORMATION VIA FACEBOOK AND TWITTER.

95/DM

In the hours before

Special weather statement, Jul 20, 9:30 AM CST, 50 minutes before
LAZ061>064-201630-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1030 AM CDT FRI JUL 20 2012

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTH AFFECTING UPPER
JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...ORLEANS PARISH...UPPER
ST. BERNARD PARISH...

AT 1026 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS NEAR NEW ORLEANS MOVING SOUTH AT 25
MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...NEW ORLEANS...GRETNA...TERRYTOWN...BRIDGE CITY...
TIMBERLANE...HARVEY...WESTWEGO...MARRERO...BELLE CHASSE...AVONDALE...
JEAN LAFITTE AND BARATARIA

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

THESE STORMS ARE ALSO PRODUCING FREQUENT LIGHTNING. SEEK SHELTER IN
A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

95/DM
Special weather statement, Jul 20, 10:18 AM CST, 2 minutes before
LAZ059>061-063-067-201715-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1118 AM CDT FRI JUL 20 2012

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING ST.
CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...
UPPER PLAQUEMINES PARISH...LOWER LAFOURCHE PARISH...

AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM AVONDALE
TO HARVEY...MOVING SOUTHWEST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  JEAN LAFITTE BY 1135 AM...
  BARATARIA BY 1140 AM...
  LAFITTE BY 1145 AM...
  LAROSE AND 8 MILES NORTH OF CUT OFF BY 1215 PM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 35 TO 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

24/RR

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 flash flood. Local standard time, as filed.

Flash Flood, Orleans

When
July 20, 10:20 AM CST to 1:00 PM CST
Where
Orleans County, 2.63 mi SW of New Orleans to 0.95 mi NW of Vieux Carre
Cause
Heavy Rain
Property damage
$20,000
Reported by
Public
Coordinates
29.919, -90.125

Social media and other reports reported indicated significant and deep street flooding through portion of business district of New Orleans, including Tulane Avenue. Some water entered the ground floor of Tulane Hospital. Washington Avenue and 4th Street, as well as St. Anthony Street were inundated. The Loyola Avenue onramp to the Pontchartrain Expressway was underwater. Areas of around South Jefferson Davis Parkway also had significant and deep street flooding.

Flash Flood, Terrebonne

When
July 20, 12:26 PM CST to 2:00 PM CST
Where
Terrebonne County, (Hum)houma Arpt to 1.79 mi NNE of Mulberry
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
29.570, -90.670

Significant street flooding was reported in Houma. The local newspaper reported that one resident on Stovall Street had 4 feet of water in her home. The local cooperative observer reported over 6 inches of rain in Houma.

Flash Flood, Jefferson

When
July 20, 2:45 PM CST to 3:15 PM CST
Where
Jefferson County, River Ridge to Kenner
Cause
Heavy Rain
Reported by
Public
Coordinates
29.950, -90.250

Numerous streets were impassible due to flash flooding in River Ridge, Harahan and Metairie.

Flash Flood, Orleans

When
July 20, 2:45 PM CST to 3:15 PM CST
Where
Orleans County, (New)lkfrnt Arpt New to 1.19 mi NNW of Vieux Carre
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
30.050, -90.030

Numerous streets were impassible due to flash flooding in New Orleans.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2012Every state in 2012This day in weather historyWarnings in Louisiana, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384845, 384851, 384852, 384853.